# SDR SIMA9701071

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- Propeller: Hamstd 14RF19
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 78275011
- Condition: Cracked
- Location: Nr 2 Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING ROUTINE INSPECTION OF TORQUE ON HUB MOUNTING NUTS PER AD94-06-05, FOUND ONE NUT ADJACENT DOWL PIN HOLE BELOW MIN TORQUE.  REMOVED PROPELLER FROM AIRCRAFT FOR DETAILED INSPECTION OF HUB, UTILIZING FLOURESCENT PENETRANT TECHNIQUE WHICH REVEALED A CRACK BETWEEN DOWEL PIN HOLE AND STUD NR 7.  REMOVED HUB FROM SERVICE AND SENT TO HAMILTON STANDARD FOR EVAULATION.  (M)
